Exponents of certain second-order differential equations with piecewise-constant matrix
Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 378-389
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_3_a1,
author = {B. F. Bylov and \`E. A. Tikhonova},
title = {Exponents of certain second-order differential equations with piecewise-constant matrix},
journal = {Differencialʹnye uravneni\^a},
pages = {378--389},
year = {1986},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_3_a1/}
}
TY - JOUR AU - B. F. Bylov AU - È. A. Tikhonova TI - Exponents of certain second-order differential equations with piecewise-constant matrix JO - Differencialʹnye uravneniâ PY - 1986 SP - 378 EP - 389 VL - 22 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_3_a1/ LA - ru ID - DE_1986_22_3_a1 ER -
B. F. Bylov; È. A. Tikhonova. Exponents of certain second-order differential equations with piecewise-constant matrix. Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 378-389. http://geodesic.mathdoc.fr/item/DE_1986_22_3_a1/